# SDR CALA2023010900056

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 114,125 hours, 17,625 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE EICAS MSG AFTER LIFT OFF. RAN QRH AND RETURED TO EWR. FLIGHT CREW STATES L TAT PROBE C/B TRIPPED WITH ASSOCIATED EICAS MSG. RESET C/B AND PERFORMED TAT PROBE HEAT SYSTEM OPERATIONAL TEST REF AMM 30-33-00-715-710. TEST PASSED SEVERAL TIMES WITH NO FAULTS. OK FOR SERVICE. LEFT TAT PROBE HEATER BREAKER ON P6 PANEL WAS RESET.
